# SDR SWIA202506050003

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 48,365 hours, 42,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UP DISAGREE ON TAKEOFF, NOSE WHEEL INDICATED RED. MESSAGE WENT AWAY AT ABOUT 1300 FT AFTER TAKEOFF.  (FLIGHT 5127 - FILED CLOSED)UPON ARRIVAL, TROUBLESHOT GEAR DISAGREE REF CRJ-200 FIM 32-60-09. INTERROGATED PSEU AND FOUND CODES S22 FAR, S31 FAR, S32 FAR, DL14 ON AND DL15 ON. PERFORMED FDR DOWNLOAD REF CRJ-200 AMM 31-31-01. FOUND #3 HYDRAULIC SYSTEM LOW AND PRIORITY VALVE HYDRAULIC LEAK. PLEASE REF EAML #1619933 FOR CORRECTIVE ACTION AND REPLACEMENT OF NLG PRIORITY VALVE AND SERVICING OF #3 HYDRAULIC SYSTEM.  PLEASE REFERENCE AML 1620086 FOR NLG UPLOCK TARGET CLEARANCE CHECK.
